Compactness of conformal metrics with integral bounds on curvature
Gursky, Matthew J.
Duke Math. J., Tome 72 (1993) no. 1, p. 339-367 / Harvested from Project Euclid
Publié le : 1993-11-14
Classification:  53C21,  35J60,  58G03,  58G30
@article{1077289423,
     author = {Gursky, Matthew J.},
     title = {Compactness of conformal metrics with integral bounds on
 curvature},
     journal = {Duke Math. J.},
     volume = {72},
     number = {1},
     year = {1993},
     pages = { 339-367},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1077289423}
}
Gursky, Matthew J. Compactness of conformal metrics with integral bounds on
 curvature. Duke Math. J., Tome 72 (1993) no. 1, pp.  339-367. http://gdmltest.u-ga.fr/item/1077289423/